# SDR WX0A2015100172911

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 66,550 hours, 42,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER FLASHLIGHT INOPERATIVE.  REPLACED BATTERY IAW LOPA & MM 25-60-01".
